Annals of Mathematical Statistics

Review: Marvin Zelen, Statistical Theory of Reliability

Albert Madansky

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 34, Number 4 (1963), 1613-1614.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703900

Digital Object Identifier
doi:10.1214/aoms/1177703900

JSTOR
links.jstor.org

Citation

Madansky, Albert. Review: Marvin Zelen, Statistical Theory of Reliability. Ann. Math. Statist. 34 (1963), no. 4, 1613--1614. doi:10.1214/aoms/1177703900. https://projecteuclid.org/euclid.aoms/1177703900


Export citation